# SDR 95ZZZX2523

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N138EH
- Make and model: Snias AS350D
- Aircraft serial: 1403
- Engine: Lyc LTS101600A3
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 430128901
- Condition: Defective
- Location: Engine Pt
- Stage of operation: HO
- Nature of condition: J, R
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, EXPERIENCED LOW SIDE GOVERNOR FAILURE (LOW POWER).  THE PILOT JUST LIFTED OFF PAD NR 1.  ACFT WAS ABOUT 4 FEET OFF THE DECK, THE PILOT MANAGED TO SET IT BACK DOWN WITHOUT ANY INCIDENT OR DAMAGE TO THE AIRCRAFT.  PILOT TOOK ANOTHER SHIP AND THE SAME PASSENGERS AND COMPLETED THE TOUR.  THE MECHANIC REMOVED P.T. GOVERNOR.  TSO 513.0, AND INSTALLED SERVICEABLE GOVERNOR, ZERO TSO, AND C/W OPERATIONAL AND A MAXIMUM TOPPING CHECK FLIGHT AND PASSENGER CHECK FLIGHT.
